Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having rashes on lips and neck. Upper lip has been waxed. Applied Fucibet cream. Patches of skin on face, having dry skin. Advice?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1978 Questions
Question
I recently had some sort of rash on my lips and lower part of my neck. I never had this before. I had my upper lip waxed about 2 days before. It may not be the cause because I have done this for many years but i thought I'd mention.

I went to my GP and he asked me to apply Fucibet cream. I did this. THe neck rash has gone but I have significant patches of skin on my face. one is above my left temple, upper lip, chin and cheeks. My skin keeps getting dry and peeling off and my lips are very dark brown.

Any advice will be greatly appreciated.

Thanks
Posted Thu, 15 Aug 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. R.A. Singh 1 hour later
Hi,
Thanks for writing your query.

After reading your post and seeing the attached pictures, it seems that you might be having exfoliative dermatitis. An opinion from your dermatologist is needed for confirmation.

You can take an antihistamine like Fexofenadine 180 mg along with a steroid.
Also take Folic acid supplements.

Use of a moisturizing lotion will be helpful.
Keep yourself hydrated by drinking lots of pure water.
Eat a protein XXXXXXX diet.

If your problem persists, get yourself clinically examined by a Dermatologist.

I hope this is helpful to you.
If you have any further query, I will be happy to help.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: Having rashes on lips and neck. Upper lip has been waxed. Applied Fucibet cream. Patches of skin on face, having dry skin. Advice? 17 minutes later
Thank you.

We have acrivastine (antihistamine). Is it ok to take acrivastine instead of Fexofenadine. And is Fucibet be applied as a steroid?
 
 
Answered by Dr. R.A. Singh 11 minutes later
Hi,
Thanks for your response.

Yes, you can take Acrivastine as antihistamine. It will have beneficial effects.
Fucibet ointment contains steroid and an antibiotic and can be applied locally.

I would like to advise that you should also have yourself clinically examined by a Dermatologist.

I hope this answers your query.
If you have any doubts, please mention.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor